# SDR P5CA9600722

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B015397
- Condition: Leaking
- Location: Rt Mlg Tilt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 HYDRAULIC SYSTEM FLUID LOSS, EXTENDED WING GEAR AND WING FLAPS BY ALTERNATE METHOD.  FOUND RIGHT WING LANDING GEAR POSITIONING ACTUATOR LEAKING AND NR 4 ENGINE HYDRAULIC PUMP LEAKING.  REPLACED ACTUATOR AND BLED PER BOEING MAINTENANCE MANUAL 32-11-20.  REPLACED NR 4 ENGINE DRIVEN PUMP PER BOEING MAINTENANCE MANUAL 29-11-05.
